# SDR SWIA202163158

- Difficulty date: October 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF L/H FWD DRAG ANGLE UNDERLYING SKIN WAS TRIMMED.   (C CHECK RO 12-19-21)   REPAIRED LH FWD DRAG ANGLE UDERLYING SKIN REF REO 670-55-31-151 REV --. DATE 2021-11-09 SEE CONTINAUTION FOR DETAILS TASK 51-900-1002-SKY ACCOMPLISHED
